Note on extension of the Young’s formula to inhomogeneous columns

Authors

  • Isaac Elishakoff Department of Ocean and Mechanical Engineering, Florida Atlantic University, Boca Raton, FL 33431-0991

DOI:

https://doi.org/10.15625/0866-7136/15494

Keywords:

initial imperfection, Young's formula, inhomogeneous columns

Abstract

In this Note the generalization of the celebrated formula by Young, applicable to homogeneous columns, is provided for inhomogeneous columns.

Downloads

Download data is not yet available.

Metrics

Metrics Loading ...

References

T. Young. A course of lectures on natural philosophy and the mechanical arts. 2 Volumes, London, (1807).

Z. P. Bazant and L. Cedolin. Stability of structures: elastic, inelastic, fracture, and damage theories, p. 22. Oxford University Press, New York, (1991).

I. Elishakoff. Eigenvalues of inhomogeneous structures: unusual closed-form solutions. CRC Press, Boca Raton, (2004).

Z. P. Bazant. Stability of elastic, anelastic, and disintegrating structures: a conspectus of main results. ZAMM-Journal of Applied Mathematics and Mechanics/Zeitschrift f ¨ur Angewandte Mathematik und Mechanik: Applied Mathematics and Mechanics, 80, (11-12), (2000), pp. 709–732. https://doi.org/10.1002/1521-4001(200011)80:11/12<709::aid-zamm709>3.0.co;2-9.

Downloads

Published

27-09-2020

How to Cite

Elishakoff, I. (2020). Note on extension of the Young’s formula to inhomogeneous columns. Vietnam Journal of Mechanics, 42(3), 337–339. https://doi.org/10.15625/0866-7136/15494

Issue

Section

Scientific articles dedicated to Professor J.N. Reddy